# SDR UPS99228449

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING NR 4 LE SLAT AND ACTUATOR WEB CRACKED.  CRACK STOP DRILLED IAW SRM 51-10-1 AND REPAIRED IAW SRM 57-50-3.
